Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had colorectal cancer, done radiation therapy. Taken treatment, excruciating ear burning. Suggestion?

Ok, I am a 5 yr colorectal cancer survivor, dx at the age of 38. Had a resection and chemo/radiation therapy. Ever since I had treatments I have this excruciating burning in my left ear. down inside and around the top of the outsIde of my ear. It feels as if I am being swarmed by bees..no one seems to take me seriously, but this is driving me crazy. It is absolutely debilitating. What is this and how can get relief ? HELP !!!
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
General & Family Physician 's  Response
From the details you provided I can't get to a definite conclusion whether the present problem is cancer therapy related or not.
Please provide some more details like
-What kind of a surgical resection was done ?
-What was the chemotherapy regimen you took and for how long ?

Some more medical history would be useful too. Like
-Do you smoke ?
-Do you take alcohol regularly ?
-What is your occupational status ?

And from nature of complaint I am of the opinion that you are having Tinnitus which can be the symptom of damage to the cochlea(hearing apparatus in ear). The damage could be due to drugs you took or some other unrelated condition.

Please visit an ENT specialist and get your hearing checked and also try to do a High Frequency Pure Tone Audiogram.

Hope I have clarified some of your concerns.

Please revert with any further queries.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor